PDA

View Full Version : Weird Walk/Difficulty Walking


ElsaBear
05-14-2018, 03:18 PM
Iím a 28 year old female, 5í1 and 240 lbs. Iím on Abilify, Dexilant, Qvar, Norethindrone, Latanoprost and have an IUD in.

The last five months, Iíve been having trouble walking. This trouble walking stems from my left leg, I think. My knee barely bends, leg swings out to the side in a circular motion, and thereís a foot drop. I trip a lot because of it, and canít walk the distances I used to be able to. I can barely even walk down the street or in a large store without a lot of trouble walking, and a lot of tripping. I saw an orthopedic specialist who was concerned about MS. He referred me to a neurologist. The neurologist does not think I have MS. In fact, she has never seen a walk like mine before. She seemed utterly confused. The orthopedic doctor detected weakness in my left leg. However, the neurologist did not, and my brain MRI and MRV were normal.

I also, the last few years, have had some difficulty typing that seems to be getting slightly worse lately. This started at random some years ago. I am unable to type normally. If I try my hand won't type quite right, and it hurts, because it still tries to clench. When my fist clenches, all fingers clench, except my thumb and pointer finger. Initially I thought little of this problem, but now I am wondering if the two are related.

To clarify, I'm having trouble with my left leg and right hand.
Side notes that might relate, or might not relate, are that I jerk a lot too, and I have had pictures of my optic nerves taken that indicate my optic nerves are thinning in both eyes (they were in the "yellow" zone on the graph), but not fully glaucomatous. I am on Latanoprost for that. What could this be?

Snoopy61
05-14-2018, 05:46 PM
Hi ElsaBear,

I would suggest you discuss your movement difficulties (knee/leg/walking, typing/fingers/hands) with the Dr. that prescribes Abilify. It is very possibly a side effect of the medication.

ElsaBear
05-14-2018, 05:48 PM
I have discussed this with him, and he does not believe Abilify is the cause. In fact, Iíve been on it with relatively little problem since I was 15. Weíve tried to bring me off, and I go insane. Literally. Itís just...not an option.